# SDR SWIA20230613002

- Difficulty date: April 26, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INNER LATCH COAMING CHAFED AT FWD COWL EDGE.     (C-CHECK RO 6/9/2023)    REPAIRED L/H UPPER TRANSCOWL INNER LATCH COAMING CHAFE AT FWD COWL EDGE PER REO 670-54-21-1028 REV NC DATE 2009-06-15. RIG CHECK GOOD. FUNCTIONAL TEST GOOD. OPS TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
